Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Holomorphic generating functions for invariants counting coherent sheaves on Calabi–Yau 3–folds

Dominic Joyce

Geometry & Topology 11 (2007) 667–725
Bibliography
1 M Bershadsky, S Cecotti, H Ooguri, C Vafa, Holomorphic anomalies in topological field theories, Nuclear Phys. B 405 (1993) 279 MR1240687
2 M Bershadsky, S Cecotti, H Ooguri, C Vafa, Kodaira-Spencer theory of gravity and exact results for quantum string amplitudes, Comm. Math. Phys. 165 (1994) 311 MR1301851
3 T Bridgeland, in preparation
4 T Bridgeland, Stability conditions on triangulated categories, to appear in Ann. of Math. $(2)$ arXiv:math.AG/0212237
5 T Bridgeland, Derived categories of coherent sheaves, from: "Proceedings of the International Congress of Mathematicians, Vol. 2 (Madrid, 2006)" (editors M Sanz-Solé, J Soria, J Varona, J Verdera) (2007) 563 arXiv:math.AG/0602129
6 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The geometric universe (Oxford, 1996)", Oxford Univ. Press (1998) 31 MR1634503
7 S I Gelfand, Y I Manin, Methods of homological algebra, Springer Monographs in Mathematics, Springer (2003) MR1950475
8 A Goncharov, Multiple polylogarithms and mixed Tate motives arXiv:math.AG/0103059
9 A L Gorodentsev, S A Kuleshov, A N Rudakov, $t$-stabilities and $t$-structures on triangulated categories, Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004) 117 MR2084563
10 D Joyce, Constructible functions on Artin stacks, J. London Math. Soc. $(2)$ 74 (2006) 583 MR2286434
11 D Joyce, Motivic invariants of Artin stacks and ‘stack functions’, to appear in Q. J. Math. arXiv:math.AG/0509722
12 D Joyce, Configurations in abelian categories. I. Basic properties and moduli stacks, Adv. Math. 203 (2006) 194 MR2231046
13 D Joyce, Configurations in abelian categories. II. Ringel–Hall algebras, Adv. Math. 210 (2007) 635
14 D Joyce, Configurations in abelian categories. III. Stability conditions and identities, to appear in Adv. Math. arXiv:math.AG/0410267
15 D Joyce, Configurations in abelian categories. IV. Invariants and changing stability conditions arXiv:math.AG/0410268
16 M Kontsevich, Homological algebra of mirror symmetry, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994)", Birkhäuser (1995) 120 MR1403918
17 D McDuff, D Salamon, $J$-holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
18 D Ramakrishnan, On the monodromy of higher logarithms, Proc. Amer. Math. Soc. 85 (1982) 596 MR660611
19 A Rudakov, Stability for an abelian category, J. Algebra 197 (1997) 231 MR1480783
20 R P Thomas, A holomorphic Casson invariant for Calabi-Yau 3-folds, and bundles on $K3$ fibrations, J. Differential Geom. 54 (2000) 367 MR1818182
21 B Toën, Higher and derived stacks: a global overview arXiv:math.AG/0604504
22 B Toën, Derived Hall algebras, Duke Math. J. 135 (2006) 587 MR2272977
23 E Witten, Quantum background independence in String Theory arXiv:hep-th/9306122